Items where Author is "Vipin, N"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Vipin, N (2021) On Some Properties of Copula-Based Partial Moments. International Journal of Reliability, Quality and Safety Engineering, 28 (1). pp. 1-22. ISSN 0218-5393

Vipin, N (2019) On characterizations of some bivariate continuous distributions by properties of higher-degree bivariate stop-loss transforms. Communications in Statistics - Theory and Methods, 47. pp. 1-18. ISSN 0361-0926

Vipin, N (2018) On characterizations of some bivariate continuous distributions by properties of higher-degree bivariate stop-loss transforms. Communications in Statistics - Theory and Methods, 47. pp. 1-13. ISSN 0361-0926

This list was generated on Tue Jan 18 20:31:07 2022 UTC.